# SDR A6WA201644217

- Difficulty date: August 13, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,324 hours, 30,342 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Vane
- Part number: 601R1430354
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE L/E IS CHAFED AT APROX WS 56.   REPLACED THE FLAP VANE IAW SRM 51-42-13, 51-25-16.
